The Lupus Forum banner
1 - 11 of 11 Posts

·
Registered
Joined
·
3,894 Posts
Discussion Starter · #1 ·
Hi folks -

Just thought that I would give you a quick update from my rhuematologist appointment today.

So I've been struggling a bit, maybe a lot lately and I've been bouncing up and down on steroids trying to keep everything under control. It hasn't really helped though and at the end of it all, I'm still getting headaches, some transient fibro, oral thrush, loads of very painful mouth ulcers, swollen knees, feet and hands - you know, the usual!

My mood has been really affected too - I'm so cranky and irritable at the moment. I've just been going into work and waiting to leave again - in my job I have to deal with a lot of people and show a lot of initiative and at the moment I couldn't care less about it. I just can't bear the thought of talking to new people and even the people I know are trying my patience :lol:

So my rhuematologist has advised me to take at least two weeks off work. She has put me on 60 mg of steroids and is starting me on imuran as well as something to protect my stomach. She also gave me a tablet (some type of really strong antibiotic) to open up and make a mouthwash out of to help with mouth ulcers. She repeated the medicine for oral thrush and gave me a once off tablet for it.

So that's my new drug regime! I really hope it works. I've to go into work tomorrow and break it to them that I will be out for two weeks. It's a really busy time at work, but I no longer feel guilty - I'm just enduring it at the moment and I'm not doing my job properly anyway. Better to feel better I think.

Hope you are all well -

Nellie
 

·
Premium Member
Joined
·
7,567 Posts
nellie, I hope that the new drug regime works for you. Don't worry about work they will still be there when you get back, and people usually mamage better than you think when you are away!!

Use the 2 weeks to rest up and recharge.

Take care

Deb
 

·
Registered
Joined
·
7,800 Posts
Nellie, it sounds like the break is long overdue ((((((((hugs)))))))))

Imuran has really helped me, I hope it does the same for you :)

Katharine
 

·
Registered
Joined
·
15,684 Posts
((((((((Nellie)))))))))) sounds like 2 weeks break from work is just what's needed. I hope the new meds get you sorted, just wanted to wish you good luck with them :hug:

Make sure you get lots of rest the next couple of weeks...........no running around at home doing all the things one hasn't got time to do when you work ;):lol: You need some rest and relaxation :hug:

love
Lily
 

·
Administrator
Joined
·
10,208 Posts
Hi Nellie,

I second Lily's suggestion of not running around doing everything at home. The 60 mgs Prednisone should make you feel great but try not to overdo. Let the medications do their work.

Take care,
Lazylegs
 

·
Registered
Joined
·
3,894 Posts
Discussion Starter · #7 ·
Thanks folks -

I will try to strike the right balance between rest and play ;)

I have to tell you, it is amazing the difference that 60 mg of steroids makes - I feel human again! How wonderful!

Take care -

Nellie
 

·
Registered
Joined
·
1,835 Posts
Eyes:

Just remember, emotional balance is hard to keep on that dose of pred. Dont be too hard on yourself or anyone else..LOL

Stay well - Stephanie
 

·
Registered
Joined
·
279 Posts
nellie

wow, well put your feet up make the most of your 2 weeks. Hope your new meds work for you

take care dixy
 

·
Premium Member
Joined
·
11,410 Posts
Nellie,

Please don't over do while on that pred. It is good it has already kicked in for you.

Take care and try to rest.
love,
Lyn
 
1 - 11 of 11 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top